# SDR USAA980559

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681180
- Condition: Corroded
- Location: Bs 986
- Part time: 29,916 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND SEVERAL 1 INCH BY 1 INCH AREA OF CORROSION STATION 986.5 LBL 65 RBL 65 WL 208 FLOORBEAM INST.  CORROSION TASK NC C53-107-02.  SPLICED IN REPAIR 'T' CAP PER TR 53-60-01.  (M)
